American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E18) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Jayanta Manoharmayum. A structure theorem for subgroups of $GL_n$ over complete local Noetherian rings with large residual image. Proc. Amer. Math. Soc. 143 (2015) 2743-2758.
Abstract, references, and article information   
View Article: PDF

[2] David Harbater and Katherine Stevenson. Embedding problems and open subgroups. Proc. Amer. Math. Soc. 139 (2011) 1141-1154. MR 2748409.
Abstract, references, and article information   
View Article: PDF

[3] Inga Blomer, Peter A. Linnell and Thomas Schick. Galois cohomology of completed link groups. Proc. Amer. Math. Soc. 136 (2008) 3449-3459. MR 2415028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Luis Ribes, Katherine Stevenson and Pavel Zalesskii. On quasifree profinite groups. Proc. Amer. Math. Soc. 135 (2007) 2669-2676. MR 2317938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Kassabov. On pro-unipotent groups satisfying the Golod--Shafarevich condition. Proc. Amer. Math. Soc. 131 (2003) 329-336. MR 1933320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yiftach Barnea and Robert Guralnick. Subgroup growth in some pro-$p$ groups. Proc. Amer. Math. Soc. 130 (2002) 653-659. MR 1866015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thierry Coulbois and Anatole Khelif. Equations in free groups are not finitely approximable. Proc. Amer. Math. Soc. 127 (1999) 963-965. MR 1485465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Claus Scheiderer. The structure of some virtually free pro-$p$ groups. Proc. Amer. Math. Soc. 127 (1999) 695-700. MR 1487337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Aner Shalev. Profinite groups with restricted centralizers . Proc. Amer. Math. Soc. 122 (1994) 1279-1284. MR 1239805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wolfgang N. Herfort and Luis Ribes. On automorphisms of free pro-$p$-groups. I . Proc. Amer. Math. Soc. 108 (1990) 287-295. MR 984794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tilmann Würfel. A note on the cup product for pro-$p$ groups . Proc. Amer. Math. Soc. 102 (1988) 809-813. MR 934847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Tilmann Würfel. On the divisible part of the Brauer group of a field . Proc. Amer. Math. Soc. 84 (1982) 173-174. MR 637162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1